A Caltech Library Service

A survey of local models of Shimura varieties

Zhu, Xinwen (2017) A survey of local models of Shimura varieties. In: Proceedings of the Sixth International Congress of Chinese Mathematicians. Advanced Lectures in Mathematics. Vol.1. No.36. International Press , Boston, MA, pp. 247-265. ISBN 9781571463487.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We survey some recent development of the theory of local models for Shimura varieties.

Item Type:Book Section
Related URLs:
URLURL TypeDescription
Additional Information:© 2017 Higher Education Press and International Press Beijing-Boston. The author is supported by NSF grant DMS-1313894 and DMS-1303296 and the AMS Centennial Fellowship. The author thanks the organizers for the invitation to speak on the 2013 ICCM. He thanks G. Pappas for the collaboration and X. He, T. Haines, G. Pappas and M. Rapoport for the discussion of the theory of local models.
Funding AgencyGrant Number
American Mathematical SocietyUNSPECIFIED
Subject Keywords:Local models, Shimura varieties, nearby cycles, affine flag varieties
Series Name:Advanced Lectures in Mathematics
Issue or Number:36
Classification Code:2010 MSC: Primary 14G35; Secondary 11G18, 14M15
Record Number:CaltechAUTHORS:20171219-105815523
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:83965
Deposited By: Tony Diaz
Deposited On:19 Dec 2017 19:12
Last Modified:03 Oct 2019 19:13

Repository Staff Only: item control page